# SDR 2005UALA01274

- Difficulty date: November 15, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 51,308 hours, 15,059 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THRUST LOSS OCCURRED MULTIPLE TIMES WITH NR 2 ENGINE.   REMOVED AND ROUTED THE EEC, PERFORMED A DATA DUMP, NO FAULTS OR FAILURES FOUND. THE EEC BEING MADE SERVICEABLY AND RETURNED. REMOVED THE N2 TRANSDUCER ALTENATOR STATOR. CONPONENT PASSED ALL ELECTRICAL TEST, CANNON PLUG CONNECTOR DIRTY, THREADS ON SCREW ON BODY. COMPONENT  LIKELY CAUSE. NO ISSUE ON ENGINE SINCE REPLACEMENT.
